# SDR CA970904013

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End Bearing
- Part number: 1060779179
- Condition: Broken
- Location: Mlg
- Component: Boeing, 1060779179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROD END BEARING SHEARED AT NECK. DETACHED FROM MAIN LANDING GEAR PANEL. REPLACED.
